MathSciNet Relay Station
MathSciNet bibliographic data
MR2156724 (2006h:32005) 32C38 (13P10 34M15 34M35)
Hartillo-Hermoso, María Isabel Irregular hypergeometric systems associated with a singular monomial curve. Trans. Amer. Math. Soc. 357 (2005), no. 11, 4633–4646 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement